Open Science Research Excellence
%0 Journal Article
%A Hailong Zhu and  Zhaoxiang Li
%D 2010 
%J  International Journal of Mathematical and Computational Sciences
%B World Academy of Science, Engineering and Technology
%I International Science Index 43, 2010
%T A Numerical Algorithm for Positive Solutions of Concave and Convex Elliptic Equation on R2
%U http://waset.org/publications/10097
%V 43
%X In this paper we investigate numerically positive solutions of the equation -Δu = λuq+up with Dirichlet boundary condition in a boundary domain ╬® for λ > 0 and 0 < q < 1 < p < 2*, we will compute and visualize the range of λ, this problem achieves a numerical solution.

%P 870 - 873